# SDR AALA20161030001

- Difficulty date: October 30, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug DC-9-83
- Aircraft serial: 53596
- Aircraft time: 50,783 hours, 24,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8039001
- Part serial: 90004
- Condition: Discharged
- Location: Cabin
- Part time: 16,331 hours, 8,726 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CEILING MOUNTED EMERGENCY LIGHTS BETWEEN ROWS 7 AND 9 ARE INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY ASSEMBLY AT STATION 500 AN ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK IAW AMM 33-53-00.
